# SDR SIMA20190320005

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 36,235 hours, 30,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: W018805
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL AFT FA FLASHLIGHT INOP. C/A-FLIGHT CREW PLACARDED AFT FLIGHT ATTENDENT FLASHLIGHT // TEMP INSTALLED AUTH 030706-C REF 25-53 MOC 630997. REMOVED AND REPLACED AFT FA FLASHLIGHT IAW AMM 33-50-16. OPS CHECK GOOD MEL RESTORED.
